Advertisement

Geometric differentiation — A thomist view of differential geometry

Conference paper
Part of the Lecture Notes in Mathematics book series (LNM, volume 209)

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. [1]
    I.R. Porteous, The normal singularities of a submanifold. To appear in Jour. Diff. Geom.Google Scholar
  2. [2]
    J.M. Boardman, Singularities of differentiable maps. Inst. Hautes Études Sci. Publ. Math. 33 (1967), 21–57.MathSciNetCrossRefzbMATHGoogle Scholar
  3. [3]
    I.R. Porteous, Simple singularities of maps. Columbia Notes 1962, reprinted with slight revision in Vol.1 of these Proceedings. Springer Lecture notes no. 192 (1971).Google Scholar
  4. [4]
    R. Thom, Stabilité structurelle et morphogénèse. Benjamin (to appear)Google Scholar
  5. [5]
    R. Thom, Sur la théorie des enveloppes. J. Mat. Pur. Appl. 41 (1962) 177–192.MathSciNetzbMATHGoogle Scholar
  6. [6]
    J. Mather, Stability of C mappings III. Finitely determined map-germs. Inst.Hautes Études Sci. Publ. Math. 35 (1968) 279–308.MathSciNetGoogle Scholar
  7. [7]
    A. Cayley, On the centro-surface of an ellipsoid. Trans. Camb. Phil. Soc. 12 (1873) 319–365 (Collected Works Vol.VIII, paper 520)Google Scholar
  8. [8]
    K. Kommerell, Riemmanschen Flächen im ebenen Raum von vier Dimensionen. Mat. Ann. 60 (1905) 548–596.MathSciNetCrossRefGoogle Scholar
  9. [9]
    D. Perepelkine, Sur la courbure et les espaces normaux d’une Vm dans Rn. Rec. Math. (Mat. Sbornik) N.S. 42 (1935) 81–100.Google Scholar
  10. [10]
    Y-C. Wong, A new curvature theory for surfaces in a Euclidean 4-space. Comm. Mat. Helv. 26 (1952) 152–170.CrossRefzbMATHGoogle Scholar
  11. [11]
    K.S. Ramazanova, On the theory of two-dimensional surfaces in E4. (Russian) Volzh. Mat. Sb. Vyp. 3 (1965) 296–311 M.R. 34 # 693.MathSciNetGoogle Scholar
  12. [12]
    K.S. Ramazanova, The theory of curvature of X2 in E4. (Russian) Izv. Vyssh. Uchebn. Zaved. Mat. No. 6 (55) (1966) 137–143 M.R. 35 # 888.Google Scholar
  13. [13]
    J.A. Little, On singularities of submanifolds of higher-dimensional Euclidean spaces. Thesis. U. of Minnesota (1968).Google Scholar
  14. [14]
    J.A. Schouten, und D.J. Struik, Einführung in die neueren Methoden der Differential geometrie. Vol.2. Groningen-Batavia 1938.Google Scholar

Copyright information

© Springer-Verlag Berlin · Heidelberg 1971

Authors and Affiliations

There are no affiliations available

Personalised recommendations